# SDR 08FDEA00349

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53773644
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED CORNER FITTINGS AT C27 LT AND RT, CARGO FLOOR STRUCTURE.  REPAIR PERFORMED BY REPLACEMENT OF CORNER FITTINGS IAW SRM 51-72-10.
